Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Teenager, severe headache , chest pain. Report shows spine bent. Is it due to contraceptives pills?

I ve been ill for 3 or so months now and I m fed up of it. I ve been breathless , getting pains behind and around my eyes and getting strange, pressure-like headaches , along with chest pains (I don t know if this is growing pains as I m 16 however). I m currently on a contraceptive pill, Microgynon 30, and have been on it for a year or so now. I ve been to the doctors, where I have had multiple blood tests done and they have said that my blood pressure is normal, I ve also had an ECG done, which was fine. I had a chest x-ray done, which showed a slightly bent spine , but my doctor still doesn t know what s wrong with me. She has put it down to my spine and panic attacks, even though there is nothing for me to panic about. I am getting very fed up with being ill as it stops me doing things, so please help! I feel like I m dying!
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response

thanks for asking.

I think you are suffering from panic disorder/ Mood disorder as none of the routine tests are able to identify your problem.

Oral contraceptive pills can lead to mood disorders, I will advise you to consult a psychologist to see if anxiety is the cause.

Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor